# SDR USAA920081813

- Difficulty date: September 27, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR, CORROSION ON FLOORBEAM HARD POINT AT FLOOR STRUCTURE IN PAX CABIN LOCATED -Y1292 FR 64 TO FR 66+1.  REPLACED FLOORBEAM IN PAX CABIN LOCATED -Y1292 FR 64 TO FR 66+1 IAW A320 SRM 51-72-11.
